Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David. I am reviewing your question now and will be with you momentarily.
you can stay on the mini pill
if you are still having bleeding periods, you are most likely not in menopause yet.
for some women, staying on a low dose birth control pill can help lessen menopausal symptoms
I think it is best for you to stay on the mini pill for now
talk to your GP doctor about this as well.
let me know if you have questions
no, being on the pill will not cause false periods.
if you are after menopause, you will not start to get periods by going on the minipill.
your periods will eventually stop when you reach menopause, even if you are on the pill
Let me know if you have other questions.If done for now, please leave Positive Rating of 5 stars so I can get credit for helping you today.We only get credit for helping clients after positive feedback. (You may have to scroll up or down to see the ratings area)You can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions.Here is my website if you need to reach me:http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com
you are welcome
thanks for the positive feedback
thanks for using JustAnswer.com